# SDR DHL2004806531

- Difficulty date: January 7, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Structure
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INNER WING OUTBOARD EXTENDED L/E SLOT SKIN CRACKED 4.000 AT STA XILD 42.000.  REMOVED CRACKED SKIN IAW SRM 51-1-21 PG 1.  FABRICATED NEW SKIN (7075-T6AL 0.071) IAW SRM 57-3-3 PG 11.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN INTERNAL SURFACE IAW SRM 51-1-8B.  INSTALLED NEW SKIN WITH NEW FASTENERS IAW SRM 51-1-21 PG 1.
